Impact Of Overdosing On Inflammatory Drugs?

Illustration of Impact Of Overdosing On Inflammatory Drugs?
Illustration: Impact Of Overdosing On Inflammatory Drugs? regenexx.com

Hello … I am 27 years old Lani … I want to ask … I have been bidding every month for cold. I have been to the doctor twice. When I went to the doctor first … I was given the inflammation drug Methylprednisolone … + cetirizene made the itching medicine .. Now but the itching medication was finished completely .. So the remaining inflammation drug .. So I went to the doctor again a few days kmren .. Then given a different inflammation drug called Dexteem Plus + ceterizene (the itching drug) .. Well just now I took the medicine .. Take the medication wrong .. I took both of them the inflammation drug that checked the first time + the inflammation drug that checked the second time … So I just took Methylprednisolone + Dexteem Plus both of them are inflammation drugs, I take 1 tablet each time Same … I think one of the itchy drugs .. It turns out that both of them are inflammatory drugs … I was careless … I put the first medication that hasn’t been finished … I put it together with a new drug … How about that? I’m afraid of overdosing … 😭😭 Please answer .. Thank you before. Wassalam.

1 Answer:

Hello PutriQu,

Thank you for the question.

Hives when exposed to cold are most often an allergic reaction. This allergy can occur when the immune system mistakenly considers contact between the body and allergens (in this case cold temperatures) as something dangerous, when in fact it is not. These hives can be clinically characterized by skin that feels itchy, bumpy, swollen, and this condition can obviously be very annoying if not treated immediately.

Treatment for cold allergies can be done in several ways, including by administering drugs, anti-inflammatory, anti-allergic, and anti-histamine as your doctor gives. In order for its effect to be more optimal, of course you need to take these medicines as advised by your doctor.

Mistakenly taking 2 anti-inflammatory and anti-allergic drugs simultaneously (in this case Dexteem plus and Methylprednisolone) if only done once, in people with good immune system, often it is not dangerous. However, in some sensitive people, side effects can occur, such as nausea, vomiting, diarrhea, stomach cramps, muscle aches, excessive sleepiness, headaches, decreased appetite, mood disorders, excessive sweating, palpitations, and so on.

If there are no side effects above that you experience, then you should not panic too much, ok .. Look carefully before taking medication so that similar incidents will not recur in the future. However, if one or more of the side effects appear as we have mentioned above, then do not hesitate to check yourself back to the doctor or dermatologist for further treatment.

Hope this helps ...

: by

Related Question

What Treatment Is Appropriate For Keloids And Skin That Is Burned By Whiting?

What Treatment Is Appropriate For Keloids And Skin That Is Burned By Whiting?

(1 year ago)

Tonight, I want to ask? On my shoulder there is a type of meat grown for several years. Actually the first time it appeared didn’t bother. But eventually it gets bigger, beca...

Causes Of Back Pain On The Left?

Causes Of Back Pain On The Left?

(12 months ago)

, I want to ask my wife has lumbago on the left, she says she has aching pain, what is a symptom of pain … but the stomach doesn’t hurt … the body is also sore &#...

Pain Management In Children With Singapore Flu?

Pain Management In Children With Singapore Flu?

(9 months ago)

Good evening ?? r nI want to ask, my sister has had the Singapore flu for 2 days, and she often complains of pain in the soles of the feet, r nAnd what is a good medicine to reliev...

Leave a Reply

Your email address will not be published. Required fields are marked *